MAUDE Adverse Event Report: A.I.D.D LONGFORD ALINITY I FERRITIN

A.I.D.D LONGFORD ALINITY I FERRITIN
Catalog Number 07P65-30
Medical Device Problem Codes Unable to Obtain Readings (1516); Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product recall letter was issued to customers who received shipments of the affected alinity reagents to inform them of the manufacturing issue identified with the reagent cartridge bottle necks.The letter instructs the customer to manually inspect each reagent cartridge in inventory before use.Stat assays, alinity i stat high sensitive troponin- i and alinity i total b-hcg, should be inspected first as a priority to ensure no delay in testing for those assays.Removals and corrections report number: 3005094123-11/21/18-002-r.
 
Event or Problem Description
The customer was unable to turn the microparticle portion of the alinity i ferritin reagent cartridge lot 93238ui00 on the alinity i processing module.There was no report of any patient impact due to the potential delay in generating ferritin results.

Brand Name
ALINITY I FERRITIN
Common Device Name
FERRITIN
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford NA
EI  NA
MDR Report Key8186381
Report Number3005094123-2018-00262
Device Sequence Number13772897
Product Code DBF
UDI-Device Identifier00380740131487
UDI-Public00380740131487
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/05/2019
Device Catalogue Number07P65-30
Device Lot Number93238UI00
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2018
Initial Report FDA Received Date12/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3005094123-11/21/18-002R
Patient Sequence Number1